# SDR UALA2009042901232

- Difficulty date: April 28, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA1367
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATOR LEAKS.  BARREL LEAKS, NO EXTERNAL DAMAGE, CAUSE UNKNOWN.  REPLACED ASPIRATOR.
